# SDR DALA2021110806848

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,462 hours, 42,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 L2 EXTERIOR EMERGENCY LIGHTS NEEDS TO REMOVED AND REPLACED. CORRECTIVE ACTION: REMOVED L-2 EXTERIOR EMERGENCY LIGHT DUE TO BROKEN CONTACT REF B757-200 AMM 33-51. REPLACED L-2 EXTERIOR EMERGENCY LIGHT REF B757-200 AMM 33-51. OPS TESTED L-2 EXTERIOR EMERGENCY LIGHT REF B757-200 AMM 33-51. (2005891)
